Causes Of Itchy Vagina?
doc. I want to ask, about “a month/2 months ago I had a complaint with an itchy vagina and groin also appearing spots “like small pimples” itchy. And a watery vaginal discharge that is milky white but it makes my vagina itchy and the fishy smell is sometimes rotten like a rotten egg. Sometimes the complaint appears every time I am menstruating for up to a week after my period is over. And from the complaint, I have checked with a genital specialist for the word candida fungus. He was given concoction ointment, vagistin, forcanox, loran. During treatment, thank God, not so anymore. And it’s been fine for a month. The medicine is still there because 2 weeks after taking the routine the effect of stopping, I stopped it. But now it’s like that again. The discharge is watery. Sometimes it gets a little lumpy so it sticks in the vagina (I scrape it with my finger if it’s dry) . The fishy smell is more of a dirty tlor. And the vaginal discharge makes the outside of the vagina itchy and the groin, I just saw that there are more spots “x. When having sex on Mr. P, the couple sticks to the whites like lumps of tissue porridge (so I’m ashamed of my husband). That’s why y. I’m afraid it’s even my uterus that hurts. Please enlighten. Thank you very much.
Thanks for asking at HealthReplies.com
If your mucus is milky white, yellowish or greenish, smells fishy, causes itching, then the discharge is caused by a vaginal infection.
The causes of these infections include:
-Fungal infection or Vaginal Candidiasis
- Bacterial infection or Bacterial Vaginosis
- Sexually transmitted infections, for example: genital herpes, gonorrhea. syphilis
- Pelvic inflammatory disease
I suggest that you should consult directly with an obstetrician and obstetrician to find out for sure the cause of your complaint.
The doctor will conduct interviews and examinations in the female area, perhaps in the form of internal examination, examination with a speculum and so on.
The doctor will give the drug according to the cause of your complaint, take the drug according to the doctor's instructions.
It is possible that your current condition is caused by you stopping the treatment given by your doctor yourself. The drug should be spent according to the doctor's instructions so that the infection that occurs can be cured optimally. Then you should check back with your doctor after the drug runs out so that the doctor reassesses how the condition of the infection is. If it turns out that after the examination there are still signs of infection, the doctor may ask you to take the medicine again for a certain period of time.
In order to be able to overcome female infections caused by yeast infections, it often takes longer.
Some suggestions that you can do at home are:
-When defecating, wash from front to back and not vice versa so that germs from the anus are not carried to the vagina or urinary tract.
-Avoid using feminine area cleaners that cause irritation
-Drying the female area after washing with water when urinating or defecating
-Using underwear with absorbent material
-As long as the infection persists, you should use a condom to avoid transmission to your partner
-Avoid scratching the itchy area
-Eat healthy and nutritious, consume probiotics/yogurt
Here's the article KANDIDIASIS
May be useful
Regards, dr. Natalia